Skip to Main Content

Leakage reduction in WDNs through optimal setting of PATs with a derivative-free optimizer

Journal of Hydroinformatics (2020) 22 (4): 713–724.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Vasilis Kanakoudis
  • Francesco De Paola
  • Stefano Alvisi
Journal of Hydroinformatics (2020) 22 (4): 663.
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal